# SDR SWAA2013062817703

- Difficulty date: June 22, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 15,506 hours, 9,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT SIGN BROKEN OFF.  R&R EXIT SIGN IAW M/M.
